# SDR UPS07250476

- Difficulty date: August 17, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW ENTRY ESCAPE SLIDE FELL OUT OF CASE.  REPLACED ESCAPE SLIDE AS NEEDED.  OKAY FOR SERVICE REF MM 25-60-14-2.
